MAUDE Adverse Event Report: COVIDIEN MFG SOLUTIONS S.A. MAHURKAR ELITE; CATHETER, HEMODIALYSIS, NON-IMPLANTED

COVIDIEN MFG SOLUTIONS S.A. MAHURKAR ELITE; CATHETER, HEMODIALYSIS, NON-IMPLANTED
Model Number 8888222220
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one video of a device.The video depicts the catheter being used with a syringe in a kidney shaped bowl full of clear fluids.The catheter is screwed to the red and blue lumen, the plunger is pulled back to draw fluids and then pressed to push the fluids through the catheter.Red fluid is then added to the bowl and the same process is repeated.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the catheter's red line (arterial) was difficult to flush/aspirate than that of the blue line (venous), wherein the arterial line was not patent/not flowing smoothly.It was stated that the catheter was repaired, there was no luer adapter issue and the cleaning agent used was sodium chloride.The insertion site was treated prior to product placement.There was no patient involvement.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one video.The video depicts the catheter being used with a syringe in a kidney shaped bowl full of clear fluids.The catheter is screwed to the red and blue lumen, the plunger is pulled back to draw fluids and then pressed to push the fluids through the catheter.Red fluid is then added to the bowl and the same process is repeated.Post market vigilance (pmv) led an evaluation of four mahurkar elite acute dual lumen catheter kits.Visual inspection and functional testing confirmed there were no abnormalities that would have caused or contributed to the reported condition.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.

Brand Name
MAHURKAR ELITE
Common Device Name
CATHETER, HEMODIALYSIS, NON-IMPLANTED
Manufacturer (Section D)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
MDR Report Key8476185
Report Number3009211636-2019-00073
Device Sequence Number19239704
Product Code MPB
UDI-Device Identifier10884521125841
UDI-Public10884521125841
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
K120674
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/02/2023
Device Model Number8888222220
Device Catalogue Number8888222220
Device Lot Number1808500097
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2019
Initial Date Received by Manufacturer 03/12/2019
Supplement Date Received by Manufacturer06/21/2019
Initial Report FDA Received Date04/02/2019
Supplement Report FDA Received Date07/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1